Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have implanon. No period. Negative serum pregnancy test. Lower stomach pain, back pain, tender abdomen. Pregnant?

I have had implanon for over a year and a half with no period whatsoever. My implanon seems bent/broken, I have taken a serum pregnancy test which came back neg. Is there a possibility I could be pregnant? I have no children so I do not know any of the symptoms. My lower stomach and back ache constantly, my lower abdomen is very tender to the touch.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you suspect that your implant is disturbed, then you should see your doctor for a check up and removal of the implant if it is not properly placed. If you are planning for a pregnancy now, get a thorough gynecological examination which should also exclude an unidentified pregnancy. You should also exclude other things which have similar symptoms like a urinary infection. You may get a sonogram done that should confirm if you are pregnant. Take care.
Answered: Sun, 11 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor